[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] MiniMed 508 Questions....Priming, Case and Resevoir and Humalog



Chance,

Insulin can and will put weight on. The higher the dosage the higher the
"chance" (no pun intended) ;-) that you will put weight on. It is an
unfortunate side effect of the insulin.

Cherry & Shrieking Shrew


----- Original Message -----
From: "Chance Fisher" <email @ redacted>
To: <email @ redacted>
Sent: Monday, May 20, 2002 9:09 PM
Subject: [IP] MiniMed 508 Questions....Priming, Case and Resevoir and
Humalog


> My last question is about Humalog insulin.  I started using it a month ago
> and have gained A LOT of weight!!!  Has anyone else experienced this?
>
> Sorry for the length of this e-mail.  MiniMed hasn't been real helpful
with
> answers for these questions.  Any help is appreciated
>
> Thanks,
>
> Chance
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml